# SDR COZA20170606108

- Difficulty date: June 4, 2017
- Submitted: June 7, 2017
- Operation: Air carrier
- Aircraft: N732KA
- Make and model: Boeing 737-500
- Aircraft serial: 25065
- Aircraft time: 45,454 hours, 39,105 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 3 CORROSION FOUND ON THE UPPER SURFACES OF THE LEFT AND RIGHT WING UNDER THE EMERGENCY EXIT WING WALK PAINT.  RIGHT WING UPPER SURFACE LOCATIONS STRINGERS 2,3,4,5,7,8 AND REAR SPAR AT APPROX WBL 71.24-92.5.  LEFT WING UPPER SURFACE LOCATIONS STRINGERS 1,4,5,9 AND REAR SPAR AT APPROX WBL 71.24-92.5 AND 165-235.  CORROSION DEPTH IS GREATER THAN THE SRM LIMITS AND REQUIRES ENGINEERING FOR REPAIRS.
